Alert archive / Nebraska / Tornado Warnings in 2008

Tornado Warning 25, NWS Omaha, NE

June 5, 2008Johnson County, Nemaha County, Pawnee County, Nebraska

NWS Omaha, NE issued this tornado warning at Jun 5, 2008, 6:15 PM CDT for Johnson County, Nemaha County, Pawnee County, Nebraska. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2008, 6:15 PM CDT (23:15 UTC)
Expired
Jun 5, 2008, 6:47 PM CDT
In force
32 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

Counties Johnson County, NE, Nemaha County, NE, Pawnee County, NE

The radar

The Omaha radar (KOAX), 107 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 6:15 PM CDTTORNADO2 S Johnson, NETORNADO PRODUCED DAMAGE TO FARM
Jun 5, 6:33 PM CDTTORNADO1 S Johnson, NELOCATED AT THE INTERSECTION OF HWY 136 AND 105

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 10:55 AM CDTTornado Watch PDSSPC8 hr
Jun 5, 5:50 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-451 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 052315
TOROAX
NEC097-127-133-060000-
/O.NEW.KOAX.TO.W.0025.080605T2315Z-080606T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
615 PM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA...
  WESTERN NEMAHA COUNTY IN SOUTHEAST NEBRASKA...
  NORTHEASTERN PAWNEE COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 700 PM CDT.

* AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THE STORM WAS LOCATED 6 MILES SOUTH OF
  TECUMSEH...OR 31 MILES EAST OF BEATRICE...MOVING NORTHEAST AT 53
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  TECUMSEH...BROCK...ELK CREEK AND JOHNSON...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4052 9611 4048 9577 4016 9614 4023 9633
TIME...MOT...LOC 2315Z 211DEG 46KT 4031 9615

$$
BG
3 follow-up statements
000 
WWUS53 KOAX 052328
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
628 PM CDT THU JUN 5 2008

NEC133-052338-
/O.CAN.KOAX.TO.W.0025.000000T0000Z-080606T0000Z/
PAWNEE NE-
628 PM CDT THU JUN 5 2008

...THE TORNADO WARNING FOR NORTHEASTERN PAWNEE COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4032 9623 4052 9611 4048 9577 4026 9602
TIME...MOT...LOC 2328Z 216DEG 56KT 4046 9597

$$

NEC097-127-060000-
/O.CON.KOAX.TO.W.0025.000000T0000Z-080606T0000Z/
NEMAHA NE-JOHNSON NE-
628 PM CDT THU JUN 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EASTERN
JOHNSON AND WESTERN NEMAHA COUNTIES...

AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO.  THIS STORM WAS LOCATED NEAR JOHNSON...OR 32 MILES NORTHWEST
OF FALLS CITY...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...BROCK.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4032 9623 4052 9611 4048 9577 4026 9602
TIME...MOT...LOC 2328Z 216DEG 56KT 4046 9597

$$

GRIFFIS
000 
WWUS53 KOAX 052335
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
634 PM CDT THU JUN 5 2008

NEC097-052344-
/O.CAN.KOAX.TO.W.0025.000000T0000Z-080606T0000Z/
JOHNSON NE-
634 PM CDT THU JUN 5 2008

...THE TORNADO WARNING FOR EASTERN JOHNSON COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4038 9605 4051 9602 4050 9595 4050 9594
      4050 9590 4049 9589 4049 9587 4049 9585
      4048 9577 4035 9595
TIME...MOT...LOC 2334Z 216DEG 56KT 4054 9590

$$

NEC127-060000-
/O.CON.KOAX.TO.W.0025.000000T0000Z-080606T0000Z/
NEMAHA NE-
634 PM CDT THU JUN 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
NEMAHA COUNTY...

AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO.  THIS STORM WAS LOCATED NEAR BROCK...OR 29 MILES WEST OF 
TARKIO...MOVING NORTHEAST AT 64 MPH. TORNADO ON THE GROUND 1 MILE 
SOUTH OF JOHNSON AT HIGHWAY 136 AND 105.


IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4038 9605 4051 9602 4050 9595 4050 9594
      4050 9590 4049 9589 4049 9587 4049 9585
      4048 9577 4035 9595
TIME...MOT...LOC 2334Z 216DEG 56KT 4054 9590

$$

GRIFFIS
000 
WWUS53 KOAX 052347
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
648 PM CDT THU JUN 5 2008

NEC127-052358-
/O.CAN.KOAX.TO.W.0025.000000T0000Z-080606T0000Z/
NEMAHA NE-
648 PM CDT THU JUN 5 2008

...THE TORNADO WARNING FOR CENTRAL NEMAHA COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA...
THUS THE WARNING WHICH WAS IN EFFECT HAS BEEN CANCELLED. HEAVY
RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4038 9605 4051 9602 4050 9595 4050 9594
      4050 9590 4049 9589 4049 9587 4049 9585
      4048 9577 4035 9595
TIME...MOT...LOC 2348Z 216DEG 56KT 4072 9573

$$

GRIFFIS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:20 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jun 5, 2:20 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
220 PM CDT THU JUN 5 2008

.DISCUSSION...

TIMING AND EXTENT OF CONVECTION MAIN FORECAST CONCERN IN THE SHORT TERM.
SURFACE LOW PRESSURE WAS LOCATED OVER SOUTH CENTRAL NEBRASKA JUST
EAST OF KMCK AT 18Z WITH WARM FRONT STRETCHING INTO NORTHEAST
NEBRASKA AND NORTHERN IOWA. INITIAL BAND OF CONVECTION DEVELOPED NORTH
OF THE WARM FRONT THIS MORNING AND MOVED NORTH OUT OF THE AREA.
CURRENT RADAR AND SATELLITE TRENDS SHOW A LINE OF CONVECTION FROM
SOUTH CENTRAL NEBRASKA INTO CENTRAL KANSAS ALONG SEMI-DRY LINE BOUNDARY.
EXPECT THIS ACTIVITY TO PUSH INTO THE CWA THIS AFTERNOON AS
SURFACE LOW TRACKS SLOWLY NORTH. HIGH POPS IN PLACE FOR TONIGHT WITH
HEADLINES FOR SEVERE OR FLOOD POTENTIAL. STRONG WIND FIELDS SUGGEST
HIGH POSSIBILITY OF TORNADIC STORMS THIS AFTERNOON AND EVENING
WITH FAST MOVEMENT NORTH. MAIN ACTION EXPECTED TO END AFTER 06Z AS
UPPER WAVE MOVES NORTH OF THE AREA. BRIEF BREAK FRIDAY FROM WEATHER
BUT ANOTHER FRONT MOVES INTO THE AREA ON SATURDAY AND LINGERS INTO
SUNDAY AS UPPER FLOW BECOMES PARALLEL TO THE SURFACE BOUNDARY
ACROSS KANSAS AND MISSOURI.

EXTENDED FORECAST LEANING TOWARD HPC GUIDANCE TODAY WITH TREND TOWARD
COOLER AND WETTER CONDITIONS THAN PREVIOUS FORECAST.

&&

.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 06/1800Z.

MAIN THREAT OF THUNDERSTORMS EXPECTED THROUGH 03Z AT EACH TAF SITE
AS UPPER WAVE AND SURFACE FRONT MOVE THROUGH THE REGION. SURFACE WINDS
ALSO EXPECTED TO REMAIN HIGH INTO THE EVENING WITH WINDS SHIFTING TO
A WESTERLY DIRECATION AFTER 06Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ011-012-015>018-
     030>034-042>045-050>053-065>068-078-088>093.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR NEZ015-033-034-
     043>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ043-055-056-069-
     079-080-090-091.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR IAZ043-055-056-
     069-079-080-090-091.

&&

FOBERT/DERGAN
Hazardous weather outlook, Jun 5, 4:10 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
410 PM CDT THU JUN 5 2008

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-061115-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
410 PM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

THUNDERSTORMS ARE EXPECTED TO MOVE FROM CENTRAL KANSAS INTO
EASTERN NEBRASKA LATE THIS AFTERNOON AND BECOME WIDESPREAD ACROSS
THE AREA THIS EVENING. SOME SEVERE STORMS ARE POSSIBLE WITH LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. THE STORMS WILL
BE MOVING VERY FAST WITH SPEEDS UP TO 60 MPH.

LOW PRESSURE OVER SOUTH CENTRAL NEBRASKA WILL MOVE NORTH TONIGHT
WITH A COLD FRONT MOVING INTO EASTERN NEBRASKA AND SOUTHWEST IOWA.
EXTREME SHEAR VALUES ARE IN PLACE ACROSS THE REGION IN
ASSOCIATION WITH AN UNUSALLY STRONG UPPER LEVEL LOW. SIGNIFICANT
MOISTURE AND INSTABILITY WILL BE IN PLACE THIS EVENING AND
COMBINED WITH THE STRONG SHEAR WILL INCREASE THE POTENTIAL FOR
STRONG...LONG TRACKED TORNADOES.

HEAVY RAIN IS ALSO LIKELY. ALTHOUGH THE STORMS WILL HAVE A FAST
STORM MOVEMENT...BECAUSE OF THE ONGOING FLOODING AND SATURATED
SOILS...A FLASH FLOOD WATCH HAS BEEN CONTINUED THROUGH TONIGHT.
PLEASE REFER TO INDIVIDUAL RIVER AND FLASH FLOOD WARNINGS FOR
SPECIFIC FLOODING DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE FOR PARTS OF THE OUTLOOK AREA SATURDAY
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

A TORNADO WATCH REMAINS IN EFFECT FOR ALL OF EASTERN NEBRASKA AND
SOUTHWEST IOWA UNTIL 700 PM CDT.

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING.

FOBERT

In the hours before

Local storm report, Jun 5, 12:39 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1239 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     HAIL             1 SE COLERIDGE          42.50N 97.19W
06/05/2008  M1.75 INCH       CEDAR              NE   LAW ENFORCEMENT

&&

JKURTZ
Local storm report, Jun 5, 1:09 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
109 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     HAIL             2 NNW HADAR             42.13N 97.47W
06/05/2008  M1.50 INCH       PIERCE             NE   TRAINED SPOTTER

&&

DERGAN
Local storm report, Jun 5, 3:02 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
302 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             3 E MALMO               41.27N 96.66W
06/04/2008  E0.88 INCH       SAUNDERS           NE   CO-OP OBSERVER

&&

DFOBERT
Local storm report, Jun 5, 6:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
600 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             1 S LIBERTY             40.07N 96.48W
06/05/2008  E0.88 INCH       GAGE               NE   TRAINED SPOTTER

&&

KURTZ

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:22 PM CDTTornado WarningOAXButler, Seward38 min
Jun 4, 7:44 PM CDTSevere Thunderstorm WarningOAXButler, Colfax46 min
Jun 4, 7:58 PM CDTSevere Thunderstorm WarningOAXSaunders47 min
Jun 4, 8:03 PM CDTTornado WarningOAXButler, Saunders, Seward42 min
Jun 4, 8:09 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward51 min
Jun 4, 8:19 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy41 min
Jun 4, 8:22 PM CDTTornado WarningOAXLancaster, Seward38 min
Jun 4, 8:23 PM CDTFlash Flood WarningOAXBoone, Madison, Platte4 hr
Jun 4, 8:32 PM CDTTornado WarningOAXCass, Lancaster, Sarpy, Saunders28 min
Jun 4, 8:41 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Sarpy, Saunders, Washington64 min
Jun 4, 9:01 PM CDTFlash Flood WarningOAXCuming4 hr
Jun 4, 9:02 PM CDTFlash Flood WarningOAXSaunders4 hr
Jun 4, 9:02 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders43 min
Jun 4, 9:12 PM CDTFlash Flood WarningOAXStanton4 hr
Jun 4, 9:17 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy, Washington58 min
Jun 4, 9:24 PM CDTSevere Thunderstorm WarningOAXJefferson51 min
Jun 4, 9:24 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe66 min
Jun 4, 9:34 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more41 min
Jun 4, 9:43 PM CDTTornado WarningOAXJefferson32 min
Jun 4, 9:45 PM CDTFlash Flood WarningOAXCass4 hr
Jun 4, 9:45 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders45 min
Jun 4, 9:56 PM CDTSevere Thunderstorm WarningOAXBurt49 min
Jun 4, 10:12 PM CDTSevere Thunderstorm WarningOAXCass27 min
Jun 4, 10:15 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more45 min
Jun 4, 10:16 PM CDTFlash Flood WarningOAXGage, Jefferson, Lancaster, Otoe, Saline8 hr
Jun 4, 10:59 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more46 min
Jun 4, 11:40 PM CDTAreal Flood WarningOAXCass, Gage, Jefferson, Johnson, Lancaster, Otoe and 2 more14 hr
Jun 4, 11:41 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Johnson, Lancaster, Otoe and 1 more64 min
Jun 4, 11:52 PM CDTSevere Thunderstorm WarningOAXOtoe53 min
Jun 4, 11:58 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Nemaha, Pawnee, Richardson51 min
Jun 5, 12:10 AM CDTSevere Thunderstorm WarningOAXButler, Saunders24 min
Jun 5, 12:15 AM CDTRiver Flood WarningOAXButler6 days
Jun 5, 12:15 AM CDTRiver Flood WarningOAXSeward6 days
Jun 5, 12:15 AM CDTRiver Flood WarningOAXSaline9 days
Jun 5, 12:18 AM CDTSevere Thunderstorm WarningOAXSaline, Seward42 min
Jun 5, 12:23 AM CDTRiver Flood WarningOAXSeward7 days
Jun 5, 12:29 AM CDTRiver Flood WarningOAXOtoe11 days
Jun 5, 12:56 AM CDTSevere Thunderstorm WarningOAXButler9 min
Jun 5, 1:27 AM CDTRiver Flood WarningOAXCass35 hr
Jun 5, 1:36 AM CDTFlash Flood WarningOAXCass4 hr
Jun 5, 1:50 AM CDTSevere Thunderstorm WarningOAXSaline, Seward40 min
Jun 5, 2:30 AM CDTFlash Flood WarningOAXButler, Saunders6 hr
Jun 5, 3:34 AM CDTRiver Flood WarningOAXLancaster19 hr
Jun 5, 3:39 AM CDTRiver Flood WarningOAXJefferson19 hr
Jun 5, 4:12 AM CDTWind AdvisoryOAXBurt, Butler, Cass, Colfax, Cuming, Dodge and 15 more17 hr
Jun 5, 4:39 AM CDTRiver Flood WarningOAXStanton5 hr
Jun 5, 4:39 AM CDTRiver Flood WarningOAXCuming17 hr
Jun 5, 6:51 AM CDTRiver Flood WarningOAXSaunders22 hr
Jun 5, 8:26 AM CDTAreal Flood WarningOAXButler, Saunders8 hr
Jun 5, 8:42 AM CDTRiver Flood WarningOAXNemaha24 hr
Jun 5, 8:43 AM CDTRiver Flood WarningOAXCass14 hr
Jun 5, 8:44 AM CDTRiver Flood WarningOAXSaline14 hr
Jun 5, 10:41 AM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Madison, Pierce49 min
Jun 5, 11:04 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce41 min
Jun 5, 11:24 AM CDTSevere Thunderstorm WarningOAXCedar, Knox36 min
Jun 5, 11:34 AM CDTSevere Thunderstorm WarningOAXCedar, Knox, Madison, Pierce, Wayne41 min
Jun 5, 12:07 PM CDTSevere Thunderstorm WarningOAXThurston15 min
Jun 5, 12:11 PM CDTSevere Thunderstorm WarningOAXCedar34 min
Jun 5, 12:17 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce, Wayne28 min
Jun 5, 12:42 PM CDTSevere Thunderstorm WarningOAXCedar23 min
Jun 5, 5:12 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee33 min
Jun 5, 5:23 PM CDTTornado WarningOAXGage, Johnson, Pawnee52 min
Jun 5, 5:57 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Pawnee, Richardson48 min
Jun 5, 6:08 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox52 min
Jun 5, 6:16 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Knox, Madison, Pierce44 min
Jun 5, 6:21 PM CDTSevere Thunderstorm WarningOAXPawnee, Richardson39 min
Jun 5, 6:24 PM CDTSevere Thunderstorm WarningOAXCass, Johnson, Nemaha, Otoe51 min
Jun 5, 6:31 PM CDTRiver Flood WarningOAXGage9 days
Jun 5, 6:34 PM CDTSevere Thunderstorm WarningOAXBoone, Colfax, Madison, Pierce, Platte, Stanton29 min
Jun 5, 6:37 PM CDTTornado WarningOAXJohnson, Nemaha, Otoe38 min
Jun 5, 6:39 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson36 min
Jun 5, 6:58 PM CDTSevere Thunderstorm WarningOAXRichardson47 min
Jun 5, 6:59 PM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Madison, Pierce, Wayne46 min

Nearby

Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.